# SDR CA000110087

- Difficulty date: December 18, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 13,929 hours
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: MPNS43000460
- Condition: Leaking
- Location: Nr 5 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYD SYS QUANTITY DROPPED TO ZERO, 1 & 4 PUMPS SHUT OFF AND ALTERNATE GEAR SELECTION CARRIED OUT. INVESTIGATION REVEALED NR 5 RT SPOILER SERVO ACTUATOR LEAKING.
